# SDR ASAA9980325

- Difficulty date: December 15, 1999
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE INTERNAL DOUBLER IN THE CENTER CARGO COMPARTMENT WAS FOUND CORRODED AT STATION 560 BETWEEN LONGERON 29R AND 30.  INSTALLED DOUBLER REPAIR PER SRM 51-30.  (M)
